# SDR CALA2025102410490

- Difficulty date: October 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 737-8
- Aircraft serial: 67625
- Aircraft time: 4,128 hours, 1,388 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE AT POS 2L HAS A LOT OF MATERIAL COMING FROM UNDERNEATH THE SLIDE COVER INSTALLED SAFTEY PIN ON SLIDE. REPACKED Z FOLD ON L-2 SLIDE. REMOVED SAFETY PIN AND STOWED IN POUCH IN SLIDE.REF MM25-66-01-400-804. CHECK SLIDE EXPIRATION DATE AND SHIPPING / SAFETY PIN REMOVAL AND OBSERVE PROPER TORQUE OF SLIDE ATTACH FASTENERS WHERE APPLICABLE. INSPECT GIRT BAR ALIGNMENT, SLIDE TO AIRFRAME ATTACHMENTS SECURITY, PER GMM 09-25-05
